Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

How is leucorrhoea prevented ?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
Hi I have been suffering from extra discharge that makes it completly impossible to have intercourse I can't feel anything and neither can he. I am 20 and it has been for about 6 months now I havent had intercourse and have tried caneston pessery and herbal pesseries but nothing has worked. It gets everywhere on my underwear and is so much inside it makes me feel like im loose inside aswell. When i went to my gp about a month or two after it wouldn't stop they took tests and said no yeast infection and no other infection your fine go home. But I am not fine this has never happened before! I've been sexually active from 18 and never before. PLEASE HELP
Posted Fri, 27 Apr 2012 in Women's Health
Answered by Dr. Minoo Bhagia 8 hours later

Thanks for your query

Excessive vaginal discharge or leucorrhoea can be due Vaginitis, Cervicitis and Endometritis.
As you have undergone the tests for Vaginitis and according to doctor the reports are negative so it can be a Cervical erosion.

Genital tuberculosis and anemia can also cause discharge.

You should get complete blood profile done including VDRL and TB IgG , IgM.

Please discuss with your GP or consult a Gynecologist regarding the above investigations. Please write back the reports after getting these investigations done to provide you with specific suggestions.

Regarding intercourse, it can be due to stress and infection.

Take care of your general health.

You should start doing perineal exercises by holding the pelvic floor muscles tight.

I would like to provide you with specific suggestions after knowing the results of the above said investigations.

Awaiting your response.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor